# SDR JR2R20241102835

- Difficulty date: November 2, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N89317
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000442
- Aircraft time: 21,228 hours, 12,881 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Zone 200
- Part time: 21,228 hours, 12,881 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AISLE SEAT TRACK O/B FLANGE CORRODED AT FR84.  REPAIRED
